# SDR SWAA2022031431129

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST SWA REP TS. R/H STA 663 LOWER VAPOR BARRIER CRACKED. / REMOVED DAMAGED VARPOR BARRIER & INSTALLED REPAIRED VAPOR BARRIER IAW SRM 51-40-02-0G-0 & B-DWG 111A1001 REV F AND DWG 111A1000 REV F VAPOR BARRIER REPAIRED ON NON-ROUTINE X991634
